I've been taking 150 milligrams every morning for the past 5 days of Wellbutrin and for the past 3 days I've had migraines and headaches that have not gone away at all. The first day it started 3 days ago I got a severe pulsing migraine for hours that felt like I've been hit in the back of my head with a baseball bat or a large blunt object and since then my headaches have not gone away at anytime at all I've been the past 3 days going from having a migraine and headaches non stop also been sweating a lot at times I normally don't also have notice I've been with cotton mouth here and there. I need to know why and how to relieve this pain Tylenol and advil don't work at all. I stopped taking the medication complete but still have the pain
The headache, dry mouth and sweating can be side effects of Wellbutrin. I had horrible headaches for 2 weeks with the WB. Advil worked for me until the headaches stopped. You have to give it some time for the WB to come out of your system. Sometimes starting at a lower dose and working up may help the side effects, but this is something to talk to your doctor about. You can also talk to a pharmacist about what you can take for the headache.
Hope you feel better soon :)
Kilo84; You got a very good answer from Janie, Lucky for most of us the side effects we get at the beginning go away after the first week or two. So if you can continue to take it as prescribed so you can get to the full blood level where you are getting the most benefit of this medication which take 6 to 8 weeks. your headaches could have stopped by now or very soon. But these are very normal so if you can deal with it that would be best for you if it is just to much talk with your doctor about it.Don't worry when we first start some of the medications in this group some of the reasons we are taking it for get worse for the first week to two. But then go away and the longer your on it the better you should start to feel. hope this helps some more too. and have a nice weekend
Have you found any relief ? I’ve had a headache for 5days and feel like I can’t even get up ... like a heavy feeling. I didn’t take it yesterday and only took a 1/3 of my 150mg as I wanna come off it . Wondering if they went away ?
I was on WB 150 and about 2 weeks in started having migraines/headaches. I have had migraines for over 30 years and the WB seemed to be making them worse and more frequent so I had to stop taking it. It’s been over 3 weeks since I stopped the WB and the headaches are still very frequent. I take Maxalt for migraines and now it seems to be less effective than before but that could just be a coincidence or maybe the WB triggered them and I need more time off of it for things to get better. I empathize with anyone dealing with headaches so hopefully you will get relief soon.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.